# SDR USAA970304

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 43,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND 1 INCH CRACK IN FUSELAGE SKIN AT STATION 1437 ABOVE LONGERON 4R.  INSTALLED DOUBLER PER SRM 53-04 FIG 27.  (M)
